Über die Quadrisectio trianguli.

Joseph Ehrenfried Hofmann

Mathematische Zeitschrift (1960)

  • Volume: 74, page 105-118
  • ISSN: 0025-5874; 1432-1823

How to cite


Hofmann, Joseph Ehrenfried. "Über die Quadrisectio trianguli.." Mathematische Zeitschrift 74 (1960): 105-118. <http://eudml.org/doc/169874>.

author = {Hofmann, Joseph Ehrenfried},
journal = {Mathematische Zeitschrift},
keywords = {history},
pages = {105-118},
title = {Über die Quadrisectio trianguli.},
url = {http://eudml.org/doc/169874},
volume = {74},
year = {1960},

AU - Hofmann, Joseph Ehrenfried
TI - Über die Quadrisectio trianguli.
JO - Mathematische Zeitschrift
PY - 1960
VL - 74
SP - 105
EP - 118
KW - history
UR - http://eudml.org/doc/169874
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.